# SDR J7SA20170809001

- Difficulty date: August 9, 2017
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N542FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20217
- Aircraft time: 8,390 hours, 5,140 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Condition: Missing
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW MISSING FROM RIGHT WING ROOT LEADING EDGE. INSTALLED NEW SCREW AT RIGHT WING ROOT LEADING EDGE.
